Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 77, Number 3

All articles in this issue are freely accessible.

New results on power-associative algebras
Louis A. Kokoris.
Trans. Amer. Math. Soc. 77 (1954), 363-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065543
Areas of $k$-dimensional nonparametric surfaces in $k+1$ space
Robert N. Tompson.
Trans. Amer. Math. Soc. 77 (1954), 374-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065627
Note on the Bessel polynomials
M. Nassif.
Trans. Amer. Math. Soc. 77 (1954), 408-412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0068039
On zero and pole surfaces of functions of two complex variables
Stefan Bergman.
Trans. Amer. Math. Soc. 77 (1954), 413-454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065653
Integral representations of positive definite functions. II
A. Devinatz.
Trans. Amer. Math. Soc. 77 (1954), 455-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0066479
Sets of “positive” functions in $H$-systems
Tom Pitcher.
Trans. Amer. Math. Soc. 77 (1954), 481-489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0066565
Homeomorphism groups and coset spaces
Lester R. Ford.
Trans. Amer. Math. Soc. 77 (1954), 490-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0066636
Symplectic modular complements
Irving Reiner.
Trans. Amer. Math. Soc. 77 (1954), 498-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0067076
Asymptoticity in topological dynamics
John D. Baum.
Trans. Amer. Math. Soc. 77 (1954), 506-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065915
On the topology of cyclic products of spheres
S. D. Liao.
Trans. Amer. Math. Soc. 77 (1954), 520-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065924
Errata to Volume 76
Trans. Amer. Math. Soc. 77 (1954), 552-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions